Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 25, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 12:26 PM EDT for Lycoming County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 12:26 PM EDT (16:26 UTC)
- Expired
- Jun 6, 2005, 1:15 PM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lycoming County, PA
The radar
The State College radar (KCCX), 99 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:30 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 061627 SVRCTP PAC081-061715- /O.NEW.KCTP.SV.W.0025.050606T1626Z-050606T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 1226 PM EDT MON JUN 6 2005 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA * UNTIL 115 PM EDT * AT 1225 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORMS EXTENDED FROM JERSEY SHORE TO WILLIAMSPORT...AND WERE MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTGOMERY AND MONTOURSVILLE AROUND 1240 PM EDT... LOYALSOCKVILLE AROUND 1245 PM EDT... MUNCY AROUND 1255 PM EDT... HUGHESVILLE AROUND 105 PM EDT... LAIRDSVILLE AROUND 115 PM EDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4131 7714 4107 7718 4119 7652 4140 7656 $$ FORECASTER: DANGELO/JUNG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:45 AM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 6, 9:45 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 945 AM EDT MON JUN 6 2005 .SHORT TERM (REST OF TODAY)... UPDATED FOR SEVERE THUNDERSTORM WATCH #413. && .PREVIOUS DISCUSSION... (ISSUED 320 AM EDT MON JUN 6 2005) SHORT TERM (TODAY)... AFTER WHAT HAS BEEN A QUIET SPRING FOR SEVERE WEATHER THUS FAR...CENTRAL PA WILL HAVE ITS BEST CHANCE SO FAR THIS SEASON FOR STRONG TO LOCALLY SEVERE STORMS LATER TODAY. MOISTURE NOT A PROBLEM... AS SFC DEWPOINTS WILL AVERAGE IN THE MIDDLE 60S WITH DEEP LAYER PWATS 1.5. RESULTING MODEL CAPES EXCEED 2500 J/KG*2 IN BOTH NAM/GFS BUT LOW LEVEL MOISTURE APPEARS OVERDONE IN FORECAST SOUNDINGS...SO THINK 2000 J/KG*2 IS A GOOD UPPER LIMIT. UNIDIRECTIONAL SHEAR WILL SUPPORT STORMS ORGANIZED INTO LINES WITH WIND GUSTS THE MAIN SEVERE WEATHER THREAT...ALONG WITH HAIL. MAGNITUDE OF VERTICAL WIND SHEAR MAY BE A LIMITING FACTOR FOR THESE STORMS...BUT GIVEN THE AVAILABLE CAPE THINK THE STAGE IS SET FOR AN ACTIVE DAY OF STORMS ACROSS CENTRAL PA. CONVECTION CURRENTLY DYING OVER NORTHWEST PA WITH AN IMPRESSIVE OUTFLOW BOUNDARY STILL EVIDENT JUST EAST OF PBZ EXTENDING NORTHWARD TO NEAR KBUF. UPPER LEVEL SHORTWAVE AND OLD OUTFLOW BOUNDARY SHOULD BE SUFFICIENT TO INITIATE NEW CONVECTION BY LATE MONDAY MORNING...SPREADING WEST TO EAST ACROSS CENTRAL PA DURING THE AFTERNOON AND INTO THE EVENING. FWC MOS MAX TEMPS APPEAR SUPERIOR TO MAV THIS MORNING...AS MOST AREAS WILL START OFF SEVERAL DEGREES WARMER THIS MORNING THAN YESTERDAY. SOUTHERN AND SOUTHEAST SECTIONS MAY FLIRT WITH 90 BEFORE STORMS MOVE IN LATER TODAY. LONG TERM (TONIGHT THROUGH SUNDAY)... UPPER TROF WILL PUSH A WEAK SFC COLD FRONT/TROF ACROSS THE REGION BY TONIGHT...BRINGING AN END TO THE CONVECTIVE ACTIVITY BY LATE EVENING. UPPER LEVEL RIDGING RETURNS ON TUESDAY WITH 850 TEMPS AGAIN WARMING TO +18C...SO ANOTHER WARM AND MUGGY DAY IS IN STORE ON TUESDAY. BUT GIVEN THE INCREASING RIDGING/CAP AND LACK OF AN AVAILABLE TRIGGER...THINK TUESDAY WILL BE QUIET DESPITE PWATS BUILDING WELL OVER 1.5. REMAINDER OF WEEK WILL FEATURE MORE OF THE SAME WARMTH AND HUMIDITY AS LARGE UPPER RIDGE CENTERS ALONG THE MID ATLANTIC COAST. WITH THE UPPER RIDGE AXIS TO OUR EAST...THE AREA IS SUSCEPTIBLE TO SHORTWAVE ENCROACHMENT FROM THE WEST WHICH COULD EASILY INITIATE MAINLY AFTN/EVENING CONVECTION ON ANY AFTERNOON FROM WEDNESDAY THROUGH SUNDAY. TRUE SUMMER WEATHER IS FINALLY HERE. AVIATION... WITH DEWPOINTS IN THE MID 60S WIDESPREAD LIGHT HAZE AND FOG WILL AFFECT MUCH OF THE REGION THROUGH THE PD WITH MVFR VISIBILITIES. ISOLD IFR VIS IN FOG/HAZE EXPECTED THROUGH LATE MORNING. CONVECTION WILL DEVELOP THIS AFTN PRODUCING SCT MVFR VIS AND CIGS WITH ISOLD IFR CONDS THROUGH THE EVENING HOURS. && .CTP WATCHES/WARNINGS/ADVISORIES... PA...NONE. && SHORT TERM...RXR
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 AM EDT MON JUN 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-061727- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 334 AM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 10:39 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1039 AM EDT MON JUN 6 2005 PAZ012-018-061515- NORTHERN CENTRE-NORTHERN CLINTON- 1039 AM EDT MON JUN 6 2005 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CENTRE AND CLINTON COUNTIES... AT 1037 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTH OF SNOW SHOE...MOVING NORTHEAST AT 25 MPH ALONG ROUTE 1 44. THE THUNDERSTORM WILL BE NEAR HYNER AROUND 1105 AM AND GLEN UNION AROUND 1110 AM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER: DANGELO
Special weather statement, Jun 6, 10:45 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1045 AM EDT MON JUN 6 2005 PAZ012-018-019-024>026-037-041-042-045-046-061645- BLAIR-CAMBRIA-HUNTINGDON-NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA- 1045 AM EDT MON JUN 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF HUNTINGDON...BLAIR...TIOGA...CAMBRIA...SULLIVAN...CENTRE...CLINTON AND LYCOMING BETWEEN 11 AM AND 1 PM EDT ... AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF WELLSVILLE NEW YORK TO NEAR GALETON...THEN SOUTH TO KEATING...SNOW SHOE...WALLACETON...IRVONA AND EBENSBURG...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR HYNER...GALLITZIN...BLANDBURG... ASHVILLE AROUND 1055 AM...LEETONIA...GAINES AROUND 1105 AM...PHILIPSBURG...GLEN UNION AROUND 1110 AM...WESTFIELD AND SLATE RUN AROUND 1115 AM. THE THUNDERSTORMS WILL AFFECT THE COMMUNITIES OF MANSFIELD...WATERVILLE...AND STATE COLLEGE BETWEEN NOON AND 1 PM...WITH ADDITIONAL STRONG TO POTENTIALLY SEVERE STORMS LIKELY ACROSS THE REGION NORTH OF INTERSTATE 80 BETWEEN 1 AND 2 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND HALF INCH DIAMETER HAIL ARE LIKELY WITH THE STRONGER STORMS WITHIN THE LINE. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Local storm report, Jun 6, 10:47 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1047 AM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
&&
MBELocal storm report, Jun 6, 11:14 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1114 AM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
&&
MBESpecial weather statement, Jun 6, 12:16 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1216 PM EDT MON JUN 6 2005 PAZ027-028-056-063-061715- CUMBERLAND-JUNIATA-MIFFLIN-PERRY- 1216 PM EDT MON JUN 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...PERRY...JUNIATA AND MIFFLIN COUNTIES THROUGH 115 PM EDT... AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS DEVELOPING ACROSS THE REGION...AHEAD OF A MORE ORGANIZED LINE OF STORMS THAT EXTENDS FROM NEAR MILROY...SOUTHWEST TO AROUND MOUNT UNION. THE THUNDERSTORMS WERE MOVING TO THE EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR BELLTOWN...SPRUCE HILL...MARYSVILLE AROUND 1225 PM...WALNUT...KISTLER...LOYSVILLE...LANDISBURG AROUND 1230 PM...PORT ROYAL...ICKESBURG AND SHERMANSDALE AROUND 1235 PM. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Local storm report, Jun 6, 12:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1221 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
&&
MBEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:27 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 33 min |
| Jun 6, 9:36 AM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 54 min |
| Jun 6, 10:05 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 70 min |
| Jun 6, 10:26 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 79 min |
| Jun 6, 11:01 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 29 min |
| Jun 6, 11:05 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 70 min |
| Jun 6, 11:21 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 69 min |
| Jun 6, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 66 min |
| Jun 6, 11:37 AM EDT | Tornado Warning | CTP | Tioga | 53 min |
| Jun 6, 11:54 AM EDT | Severe Thunderstorm Warning | CTP | Clinton | 51 min |
| Jun 6, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 69 min |
| Jun 6, 12:13 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 62 min |
| Jun 6, 12:28 PM EDT | Severe Thunderstorm Warning | CTP | Perry, Sullivan | 62 min |
| Jun 6, 12:44 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jun 6, 12:49 PM EDT | Tornado Warning | CTP | Lycoming | 11 min |
| Jun 6, 1:00 PM EDT | Tornado Warning | CTP | Sullivan | 45 min |
| Jun 6, 1:25 PM EDT | Severe Thunderstorm Warning | CTP | York | 65 min |
| Jun 6, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 80 min |
| Jun 6, 1:46 PM EDT | Tornado Warning | CTP | Perry | 29 min |
| Jun 6, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 49 min |
| Jun 6, 2:08 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 82 min |
| Jun 6, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 64 min |
| Jun 6, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 88 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 54 min |
| Jun 6, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 58 min |
| Jun 6, 3:09 PM EDT | Tornado Warning | CTP | Cambria | 40 min |
| Jun 6, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Franklin, Huntingdon | 78 min |
| Jun 6, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 66 min |
| Jun 6, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 65 min |
| Jun 6, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 56 min |
| Jun 6, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| Jun 6, 4:23 PM EDT | Flash Flood Warning | CTP | Lancaster | 6 hr |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 76 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 24 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Juniata | 54 min |
| Jun 6, 4:42 PM EDT | Tornado Warning | CTP | Lancaster | 33 min |
| Jun 6, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Jun 6, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 6, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 48 min |
| Jun 6, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 60 min |
| Jun 6, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 54 min |
| Jun 6, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 57 min |
| Jun 6, 5:35 PM EDT | Flash Flood Warning | CTP | York | 6 hr |
| Jun 6, 5:37 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 38 min |
| Jun 6, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 80 min |
| Jun 6, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | York | 60 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 67 min |
| Jun 6, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 53 min |
| Jun 6, 6:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 51 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.